- -

A countably compact free Abelian group whose size has countable cofinality

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A countably compact free Abelian group whose size has countable cofinality

Show simple item record

Files in this item

dc.contributor.author Castro Pereira, I. es_ES
dc.contributor.author Tomita, A.H. es_ES
dc.date.accessioned 2017-06-08T06:56:07Z
dc.date.available 2017-06-08T06:56:07Z
dc.date.issued 2004-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/82549
dc.description.abstract [EN] Based on some set-theoretical observations, compactness results are given for general hit-and-miss hyperspaces. Compactness here is sometimes viewed splitting into “k-Lindelöfness” and ”k-compactness” for cardinals k. To focus only hit-and-miss structures, could look quite old-fashioned, but some importance, at least for the techniques, is given by a recent result of Som Naimpally, to who this article is hearty dedicated. es_ES
dc.description.sponsorship The research in this paper was partially conducted while the second author was visiting Professor T. Nogura at Ehime University with the financial support of the Ministry of Education of Japan.
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Forcing es_ES
dc.subject Countably compact group es_ES
dc.subject Convergence es_ES
dc.subject Continuum Hypothesis es_ES
dc.subject Countable cofinality es_ES
dc.subject Size es_ES
dc.title A countably compact free Abelian group whose size has countable cofinality es_ES
dc.type Artículo es_ES
dc.date.updated 2017-06-08T06:28:21Z
dc.identifier.doi 10.4995/agt.2004.1998
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Castro Pereira, I.; Tomita, A. (2004). A countably compact free Abelian group whose size has countable cofinality. Applied General Topology. 5(1):97-101. doi:10.4995/agt.2004.1998. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2004.1998 es_ES
dc.description.upvformatpinicio 97 es_ES
dc.description.upvformatpfin 101 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 5
dc.description.issue 1
dc.identifier.eissn 1989-4147
dc.contributor.funder Ministry of Education, Culture, Sports, Science and Technology, Japón
dc.description.references Van Douwen, E. K. (1980). The weight of a pseudocompact (homogeneous) space whose cardinality has countable cofinality. Proceedings of the American Mathematical Society, 80(4), 678-678. doi:10.1090/s0002-9939-1980-0587954-5 es_ES
dc.description.references P. B. Koszmider, A. H. Tomita and S. Watson, Forcing countably compact group topologies on a larger free Abelian group, Topology Proc. 25 (Summer 2000), 563–574. es_ES
dc.description.references K. Kunen, Set theory. An introduction to independence proofs, Studies in Logic and the Foundations of Mathematics, 102. North-Holland Publishing Co., Amsterdam, 1980. xvi+313. es_ES
dc.description.references M. G. Tkachenko, Countably compact and pseudocompact topologies on free abelian groups, Izvestia VUZ. Matematika 34 (1990), 68–75. es_ES


This item appears in the following Collection(s)

Show simple item record